It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


Six month after taking actenol , over a period of a three weeks, I have developed the following symptoms, redness of the eyes, oesophagus irritation, heavy and dry mouth, shivers. Am I having an allergic reaction to the drug?

It would be useful to have this informaiton, so I can communicate it to my doctor.
Hi Arlette,

The bisphosphonate meds (fosamax, actonel, boniva) - the most widely used - DO have a host of side effects, for many people. Sometimes they occur right away, and sometimes after some months of use. There are some lucky people who don't get side effects, too. The ones you mentioned in your post are among a long list of probs from these meds. It's hard to say whether the probs you mentioned are ACTUALLY from the actonel. That would depend on other meds you may be taking and your complete health picture.

There is an informational site called ''askapatient''. You just type in the name of the med in question, and click on the link to read patients' comments.
by now you probably went to that site and now know yes those can be side affects. I took it for 3 months and then one day......NEVER AGAIN. I now use Fortical. Not the number one pick to take but at least I dont have the headaches, pain, and chills
[FONT="Palatino Linotype"][COLOR="Blue"][SIZE="3"]Most of you probably already know about the [I]possible[/I] bone and joint pain from bisphosphonates, which doesn't effect everyone, but enough for the FDA to put out a warning about it. I had this problem with actonel, and it went away shortly after I stopped taking it. Read below...



[url]http://www.fda.gov/cder/drug/infopage/bisphosphonates/default.htm[/url]
[/SIZE][/COLOR][/FONT]





All times are GMT -7. The time now is 05:52 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!